Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies

Allison H Moore and Laura Starkston

Algebraic & Geometric Topology 15 (2015) 43–63
Abstract

We exhibit an infinite family of knots with isomorphic knot Heegaard Floer homology. Each knot in this infinite family admits a nontrivial genus-two mutant which shares the same total dimension in both knot Floer homology and Khovanov homology. Each knot is distinguished from its genus-two mutant by both knot Floer homology and Khovanov homology as bigraded groups. Additionally, for both knot Heegaard Floer homology and Khovanov homology, the genus-two mutation interchanges the groups in δ–gradings k and k.

Keywords
mutation, genus-two mutation, Heegaard Floer, Khovanov
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
Secondary: 57R58
References
Publication
Received: 4 June 2012
Revised: 19 November 2012
Accepted: 12 July 2014
Published: 23 March 2015
Authors
Allison H Moore
Department of Mathematics
The University of Texas
2515 Speedway Stop C1200
Austin, TX 78712
USA
http://www.ma.utexas.edu/~moorea8
Laura Starkston
Department of Mathematics
The University of Texas
2515 Speedway Stop C1200
Austin, TX 78712
USA
http://www.ma.utexas.edu/~lstarkston